| Catalog Number |
2112530 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
Foreign matter fluid path.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) samples and two (2) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos, particulate matter was observed.Through visual examination of the samples, it was not possible to detect the particle reported.The bags were filled with saline solution and then filtered on a membrane in order to isolate any particles present in the fluid path.The results showed that no particles were identified after filtration.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Reserved samples with the same lot number were examined; no deviations or issues were observed.Based on the investigation, the reported issue was observed from the provided photos.While the reported issue was observed, an exact root cause could not be determined.An approved project is in place to further address issues with foreign matter in fluid path.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.